Pacific Journal of Mathematics

The noncommutative topology of one-dimensional spaces.

Terry A. Loring

Article information

Source
Pacific J. Math., Volume 136, Number 1 (1989), 145-158.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102650849

Mathematical Reviews number (MathSciNet)
MR971940

Zentralblatt MATH identifier
0638.46039

Subjects
Primary: 46L99: None of the above, but in this section
Secondary: 46L05: General theory of $C^*$-algebras 55P55: Shape theory [See also 54C56, 55Q07]

Citation

Loring, Terry A. The noncommutative topology of one-dimensional spaces. Pacific J. Math. 136 (1989), no. 1, 145--158. https://projecteuclid.org/euclid.pjm/1102650849


Export citation

References

  • [1] B.Blackadar, Shape theoryfor C*-algebras, Math. Scand., 56 (1985), 249-275.
  • [2] E. Effros and J. Kaminker, Homotopy continuity and shape theory for C*- algebras,in Geometric Methods in Operator Algebras, U.S.-Japan Joint Semi- nar at Kyoto, 1983, Pitman, to appear.
  • [3] J. Glimm, On a certain class of operatoralgebras, Trans. Amer. Math. Soc, 95 (1960), 318-340.
  • [4] T. A. Loring, The K-theory of AF embeddings of the rational rotation algebras, K-theory, to appear.
  • [5] S. Mardesic and J. Segal, Shape Theory,North-Holland, Amsterdam (1982).